Ukrainian Mathematical Journal

, Volume 42, Issue 3, pp 341–344

A linear interpretation of the flag geometries of Chevalley groups

Authors

  • V. A. Ustimenko
    • Kiev University
Article

DOI: 10.1007/BF01057020

Cite this article as:
Ustimenko, V.A. Ukr Math J (1990) 42: 341. doi:10.1007/BF01057020

Abstract

It is proven that the flag geometry of a Chevalley group can be derived from the flag geometry of its Weyl group by using a linear covering defined by the author. To prove this, the author regards elements of the Weyl group geometry as vectors of a Euclidean space in such a way that the incidence of vectors is defined by their scalar products.

Copyright information

© Plenum Publishing Corporation 1990